# SDR GTIA2025121839205

- Difficulty date: December 15, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N746NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12423
- Aircraft time: 2,184 hours, 885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN CABIN REPORTED BY PAX, THEN F/A'S,  PERFORMED INSPECTIONS IAW TSM 05-50-00-810-831-A. OPS CHECKS OF ENGINES, APU, PACKS ACCOMPLISHED, COULD NOT DUPLICATE DISCREPANCY. ECS DECONTAMINATION ACCOMPLISHED PER AMM 21-00-00-615-802. ACFT OK FOR SERVICE.
